# SDR EIA2000324

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 207 L8 FRAME CORRODED.  REPAIRED FUSELAGE FRAME AT FS 207 AT LONGERON L8 BY BLEND REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATIN OF REPAIR FILLERS AND ANGLES PER ECRA 944-53-106-2.  (M)
